# SDR WVE2002F00015

- Difficulty date: June 20, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N309FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5306
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Part number: 6003512865
- Part serial: 7484457
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO, AFT EQUIPMENT BAY DOOR MODIFICATION REPAIR FOUND THE AFT SERVICE DOOR DAMAGED AT THE DOOR OPEN SUPPORT STRUT ATTACHMENT LT AND RT SIDE.
